MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Model Number IAV07004008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Insufficient Information (4580)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the index procedure one in.Pact av access balloon was used to treat the in cannulation zone of the left arm.During a second procedure, the anastomosis of the left arm was treated using a non mdt balloon.During a third procedure, the central vein and the anastomosis of the left arm were treated with two in.Pact av access balloon and two non mdt balloons.During a fourth procedure, the anastomosis of the left arm was treated using two non mdt balloons.During a fifth procedure the in cannulation zone and central vein of the left arm were treated with one in.Pact admiral balloon and four non mdt balloons.During a sixth procedure, the in cannulation zone of the left arm was treated with 6 non mdt balloons.During a seventh procedure, the central vein of the left arm was treated with two non mdt balloons.Approximately 17 months post the index procedure, 14 months post the second procedure, 11 months post the third procedure, 10 months post the fourth procedure, 7 month post the fifth procedure, 6 months post the sixth procedure and 3 months post the seventh procedure the patient suffered from venous outflow restenosis of the avf.The patient presented for a routine fistulagram.Angiographic imaging showed restenosis of the venous outflow (non index lesion).The event was treated with a drug coated balloon and plain balloon angioplasty.The venous outflow and central vein of the left arm was treated with one in.Pact av access balloon and 3 non mdt balloons.The patient was also treated with medication.No immediate complications were noted.The patient was discharged home the same day.The patient recovered.The cec adjudicated the event as related to the index device and not related to the procedure or paclitaxel.Both the cec and sponsor assessed the event as associated with the target lesion.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17779620
Report Number9612164-2023-04255
Device Sequence Number12399958
Product Code ONU
UDI-Device Identifier00763000232610
UDI-Public00763000232610
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model NumberIAV07004008P
Device Catalogue NumberIAV07004008P
Device Lot Number0009867690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/20/2023
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceAsian